# SDR REXA201100308

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,414 hours, 21,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK FUEL PANEL CUTOUT 540DB (HOLE NR 6) AT WS 95.950 HAS MINOR FRETTING CORROSION ON OUTBOARD END IN NON-CRITICAL REGION APPROX 1" LONG X .25" WIDE X 0.003".  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
